Paper:JonahKonvisser75

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Counting abelian subgroups of p-groups: a projective approach by Marc Konvisser and David Jonah, Journal of Algebra, ISSN 00218693, Volume 34, Page 309 - 330(Year 1975): PDF (ScienceDirect)

Title of the paper: Counting abelian subgroups of p-subgroups: a projective approach

Authors: Marc Konvisser (Find other works by this author) and David Jonah (Find other works by this author)

Year of publication: 1975
Journal of publication: Journal of Algebra, ISSN 00218693,Volume 34, 309 - 330
doi: 10.1016/0021-8693(75)90186-6 (weblink)
MathReviews number: 0372026 (Mathscinet page) (More information on MathReviews numbers)